# SDR CA150415006

- Difficulty date: April 12, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bac AVRO146RJ85A
- Aircraft time: 36,142 hours
- Engine: Lyc LF5071F
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Elbow
- Part number: HC931B0036002
- Condition: Cracked
- Location: Landing Gear
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) SELECTED GEAR DOWN, LANDING IN GREEN QTY DROPPED TO 1/4 FULL.  ACFT LANDED WITHOUT OCCURRENCE.  ELBOW REPLACED & ACFT RETURNED TO SERVICE.
